Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffered from Typhoid, completed the antibiotics course, but again typhoid persist. What could be the reason?

i suffered from typhoid in december. i took full treatment.i completed the antibiotic course of 14 days.after 50 days i was again suffering from typhoid.what would be the probable reason?i didnot take any water or food from outside after my i have no idea from where it again came. please give me the reasons.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
cause of typhoid relapse - 1) ineffective treatment ( Patients should ensure that they complete taking all the doses of antibiotics prescribed for typhoid even if they begin to feel better within a few days of taking these drugs , 14 days are no important
2)typhoid carrier- some people who recover from typhoid illness may continue to carry the bacteria in their bloodstream and body organs. These people are called typhoid carriers, and they continue to shed Salmonella typhi in their feces and urine. Typhoid carriers are more likely to have typhoid fever relapse because the Salmonella typhi is already present in their bodies

Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor